Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had strong pigmentation after delivery. Took microdermabrasion. No improvement. Looking for best cream or treatment

I am nithya. I had my first delivery in dec 2010 during which I ha strong pigmentation, my doctor saif it ll b ok in two months. Later 7 months it was worse I took microdeemebarsion which made my ski. So strong n mature, even till this day no improvement in my pigmentation, can u suggest any best cream or treatment for this
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Nithya ,how are you ? hyper pigmentation during pregnancy is caused by higher Melanocyte stimulating hormone level ,and it is very common phenomena ,if your are not getting rid of it you may opt for Glycolic Acid peeling it is very safe and good treatment under the hands of experienced dermatologist .you should always put on sun's cream ,good nutrition and use of citrus fruit juices .
take care and have bright and nice face ................. Bye Dr.Prakash Roy
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor